# SDR SWIA200922718

- Difficulty date: September 26, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 16,179 hours, 13,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY POD LIGHT IS OUT.  RELAMPED OVERHEAD EMERGENCY LIGHT AS REQUIRED IAW AMM 33-51-16.
